MAUDE Adverse Event Report: ZIMMER TMT NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 42502806002, femur, lot # 64278763, 42530006702, tibia, lot # 64102955, 42522100412, articular surface, lot # 63811402.
 
Event or Problem Description
It was reported that approximately 2 months post implantation, the patient was experiencing stiffness and consequently underwent a manipulation under anesthesia with injection of the right knee.Approximately 2 weeks post manipulation, the patient's swelling had reportedly resolved.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: - (b)(6) 2019 ¿ patient is compliant with pt, pain well controlled with meds, flexion nearly 70 & nearly full extension.Some issues with postop nausea, and rt calf swelling ¿ ultrasound ruled out dvt, incision wnl.- (b)(6) 2019 ¿ full weight bearing with antalgic (painful) gait, posterior knee pain- continues nsaids and prescription narcotics, flexion 95/ full extension, laxity and alignment normal.At 12 month visit- range of motion:active flexion 95/ extension 0; passive flexion 95/ extension 0.Degree of joint pain on average rated 9 with 10 being worst possible.Dissatisfied to very dissatisfied with pain level & joint function.Extreme stiffness noted, date of onset (b)(6) 2019.- (b)(6) 2019 ¿ after aggressive pt to gain flexion: flexion 95/ full extension, painful.Diagnosis: arthrofibrosis right knee s/p total joint replacement, recommend mua.- date of intervention (b)(6) 2020.Right knee mua & injection of right knee with marcaine & depomedrol.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ STANDARD PRIMARY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9693534
Report Number3005751028-2020-00011
Device Sequence Number2422898
Product Code MBH
UDI-Device Identifier00889024309814
UDI-Public(01)00889024309814
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number00587806535
Device Lot Number64245270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight55